# SDR 2012FA0000656

- Difficulty date: September 17, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Aircraft: N7247J
- Make and model: Bell UH-1H
- Aircraft serial: 6915533
- Engine: Lyc T53L13B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Misinstalled
- Location: Tail Rotor
- Part time: 774 hours, 144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1 INSPECTION, TAIL ROTOR BLADE CLEARANCE FROM VERTICAL STABILIZER WAS INSUFFICIENT AS IT HAD BEEN IMPROPERLY SHIMMED AND INSTALLED ON THE 90 DEGREE GEAR BOX.
